# SDR HALA2012021200055

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 98,233 hours, 18,475 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED AN EICAS MESSAGE OF RT PACK TEMPERATURE.  RT SELECTOR PLACED IN STBY-N-OPS NORMAL.  PERFORMED BITE TEST IAW FIM 21-51-00, FIG 103. MESSAGE NOT ACTIVE. OK FOR SERVICE.
